Spectral asymptotics of strongly elliptic differential-difference operators
Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 793-800
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_6_a10,
author = {V. V. Pod'yapol'skii and A. L. Skubachevskii},
title = {Spectral asymptotics of strongly elliptic differential-difference operators},
journal = {Differencialʹnye uravneni\^a},
pages = {793--800},
year = {1999},
volume = {35},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_6_a10/}
}
TY - JOUR AU - V. V. Pod'yapol'skii AU - A. L. Skubachevskii TI - Spectral asymptotics of strongly elliptic differential-difference operators JO - Differencialʹnye uravneniâ PY - 1999 SP - 793 EP - 800 VL - 35 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_6_a10/ LA - ru ID - DE_1999_35_6_a10 ER -
V. V. Pod'yapol'skii; A. L. Skubachevskii. Spectral asymptotics of strongly elliptic differential-difference operators. Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 793-800. http://geodesic.mathdoc.fr/item/DE_1999_35_6_a10/